Tu, YK, Tilling, K, Sterne, JA et al. (1 more author) (2014) Authors' reply to the letter to the editor by Wills et al. International journal of epidemiology, 43 (5). 1664 - 1665. ISSN 0300-5771
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Medicine and Health (Leeds) > Institute of Molecular Medicine (LIMM) (Leeds) > Section of Epidemiology and Biostatistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Oct 2014 11:47 |
Last Modified: | 13 Oct 2014 04:17 |
Published Version: | http://dx.doi.org/10.1093/ije/dyu033 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/ije/dyu033 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:80668 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online